I have heard of reverse T3 disorder, I am going to have my Dr look into this, as I do not know much about it. My neuropathy and neurological disorder stems from taking my thyroid meds and goes all crazy the higher the dose or the longer I am on any thyroid meds..I have tried Synthroid, Levothyroxine and Armour. It brings my thyroid levels to normal but I sure do suffer with mimicking multiple sclerosis while on the meds (and high out of control blood sugars)
...off the meds I only have very slight neurological disorder and virtually no neuropathy
(only the slight damage I am dealing with that has been done by taking thyroid meds) but then I sure do suffer un-medicated hypothyroidism (fatigue and cold).
i have heard of Prednisone. Do you take that for life? What are the side effects? I have heard it make your bones weak over long term use. Do you find that their is a lot of bloating and weight gain on the steroid?
I also suffer left side weakness in my foot and hand when I am at my worst. Is this a symptom you have had also?